Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 987
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2015  |  Volume : 2  |  Issue : 1  |  Page : 57-59

Albendazole-induced generalized multifocal fixed drug eruption


Department of Dermatology, Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Anupam Das
"Prerana", 19, Phoolbagan, Kolkata - 700 086, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2349-5847.159400

Rights and Permissions

Adverse drug reactions are a common hazard of modern pharmacotherapy; fixed drug eruption (FDE) is a distinctive cutaneous/mucosal drug reaction that characteristically recurs in the same site with each exposure to the offending drug. Commonly, FDE presents as an isolated patch or plaque which heals with hyperpigmentation, however, occasionally multiple skin lesions may be present; when it is called generalized or multifocal FDE. Although many drugs are known to cause FDE; newer culprit drugs are still being reported. Here, we report the first case of albendazole-induced generalized multifocal FDE from India.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1803    
    Printed43    
    Emailed0    
    PDF Downloaded129    
    Comments [Add]    

Recommend this journal